Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Paxil to Wellbutrin-possible side affects.

Posted by Susan G. on May 30, 1999, at 19:18:39

I have been taking Paxil for the last 4 1/2 years for
depression. I was very happy with the contentment
it gave me. For the last 4 months I got increasingly
tired. Taking a shower wore me out, had to take long
lunch hours to sleep, sleeping ten hours a night, etc.
After blood work showed no signs of any illness, my
doctor said I had Chronic Fatigue Syndrome. She
changed my Paxil to Wellbutrin with the following
schedule: 75 mg. once a day for five days, then take
one tab twice a day. My questions are:

How long until I am happy again? I am irritable
bordering on plain angry?

How much Wellbutrin equals the effects of 40 mg,Paxil?

Any problems combining Wellbutrin with Enada NADH
(a dietary supplement said to help CFS) ?

I am feeling better, but now have insommnia-what can
I take to help?

Any reports of feeling like a mild electical shock
is going through the body?

Thanks for your response.
said to relieve CFS).




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Susan G. thread:6842